# SDR ASAA2017111022533

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 51,694 hours, 34,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101078106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE THE ENTRY TO FLIGHT DECK IS BROKEN. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN COVER THAT WAS BROKEN.
